# SDR 2017FA0000123

- Difficulty date: October 5, 2015
- Submitted: March 23, 2017
- Operation: General aviation
- Aircraft: N16267
- Make and model: Bell 206B-3
- Aircraft serial: 3758
- Aircraft time: 21,689 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329103
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH UPPER AFT TAILBOOOM ATTACH FITTING WAS FOUND CRACKED DURING A PHASE VISUAL INSPECTION. THE CRACK EXTENDED OVER 75% OF THE OUTBOARD FLANGE THROUGH THE FIRST ROW OF FASTENERS.  NAVAIR ENGINEERING ANALYZED THE DAMAGE AND DETERMINED THAT AT THIS CRACK LENGTH, THE REMAINING SECTION OF THE OUTBOARD FLANGE DOES NOT HAVE RESIDUAL STRENGTH TO CARRY THE CRITICAL LIMIT LOAD, YAW RIGHT AND RETURN TO CENTER.
